# SDR DALA2025033102392

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N322DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55266
- Aircraft time: 3,521 hours, 1,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN EXIT MAN IS MISSING UNDERNEATH THE WINDOW EXIT ON AC LEFT / INTERIOR. REPLACED EMERGENCY EXIT IDENTIFIER SIGN LENS PER A220 AMP 33-54. (LP# 0879276)
